Journal of Differential Geometry

The homology theory of the closed geodesic problem

Micheline Vigué-Poirrier and Dennis Sullivan

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 11, Number 4 (1976), 633-644.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214433729

Digital Object Identifier
doi:10.4310/jdg/1214433729

Mathematical Reviews number (MathSciNet)
MR0455028

Zentralblatt MATH identifier
0361.53058

Subjects
Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)

Citation

Vigué-Poirrier, Micheline; Sullivan, Dennis. The homology theory of the closed geodesic problem. J. Differential Geom. 11 (1976), no. 4, 633--644. doi:10.4310/jdg/1214433729. https://projecteuclid.org/euclid.jdg/1214433729


Export citation